MathSciNet Relay Station
MathSciNet bibliographic data
MR1373031 (97a:30056) 30F40 (28A80)
Stratmann, Bernd Fractal dimensions for Jarník limit sets of geometrically finite Kleinian groups; the semi-classical approach. Ark. Mat. 33 (1995), no. 2, 385–403.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement